Bicommutators and quotient rings
Matematičeskie zametki, Tome 18 (1975) no. 3, pp. 429-435
Cet article a éte moissonné depuis la source Math-Net.Ru
A pseudoinjective right $R$-module m and the torsion $\mathfrak r_M$ corresponding to it are considered. Necessary and sufficient conditions for the bicommutator of the module $M$ to be the right quotient ring of the ring $R$ relative to the torsion $\mathfrak r_M$ are indicated.
@article{MZM_1975_18_3_a11,
author = {A. I. Kashu},
title = {Bicommutators and quotient rings},
journal = {Matemati\v{c}eskie zametki},
pages = {429--435},
year = {1975},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_18_3_a11/}
}
A. I. Kashu. Bicommutators and quotient rings. Matematičeskie zametki, Tome 18 (1975) no. 3, pp. 429-435. http://geodesic.mathdoc.fr/item/MZM_1975_18_3_a11/